Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Itchy swollen spots on the body. Getting treated with steroids. How to avoid this?

i have random spots on my body that begin to itch and swell. this causes a knot under the skin where it itch occurs and once the sweeling goes does it feel as if it left a bruise . The swelling occors in a range of different areas from my feet , to the back of my neck, my hands and i have even been to the emergancy for the left side of my tongue and eye lid sweeling. They treat me with a steriod and send me on my way. its becomeing very aggravating because its happening almost daily with no warning or change in diet or soap
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
you can think of any change in soap shampoo oil for application
oil for cooking creams ointment hair dyes anfd heena application
any medicines you have takren in recent past or taking now like paracetamol brufen calcium iron vitamins multivitamins and dietry suppliments are these can cause allergies
thinkand decide and withdraw that substance
use nontoxic soaps shampoo an cream
no use of mustard coconut walnut groundnut and almond oil not even soyabean oil
use olive for cooking and application
if you can contrl itch by allegra 120 mg bd and atarax 10 mg night then taper off steroids
locally you can apply calamine over affected area for controlling itch
take lot of water warm in the morning and night
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor